MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained of moderate swelling and dissatisfaction with aesthetic result.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient include patient or partner dissatisfaction with firmness, size (length and/or girth) of erection and swelling.On(b)(6) 2018, the patient complained of swelling.He had not had any previous follow-ups despite post-operative care instructions.He also reported he had not been using tubi-heal for several weeks and was reminded to wear it.He did not follow-up further despite being contacted by the surgeon's office for updates.The instructions for use (ifu), which were reviewed as part of the 510(k) process, identify dissatisfaction with cosmetic results as a potential complication, which is communicated to the patient prior to implantation.As a part of the informed consent process, patients are made aware of post-operative instructions.The patient acknowledged and agreed to the following statements: "i will follow all given post-operative instructions; i will appear on days 1,2,3 and 4 immediately after surgery for scheduled follow-ups; i will appear at least once weekly for follow-up appointments (in person or via email) for at least 8 weeks after surgery; i understand that i will need to wrap my penis using the tubigrip compression sock during the day and remove it at night for approximately 8 weeks after my procedure or until told otherwise by the surgeon.The tubigrip compression sock is worn to assist with post-operation swelling.The patient did not comply to any of these statements, thus failing to follow post-operative instructions.
 
Event or Problem Description
Patient complained of moderate swelling and dissatisfaction with cosmetic result.

Brand Name
HIMPLANT BY PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17515405
Report Number3010606546-2023-00022
Device Sequence Number17507823
Product Code MIB
UDI-Device IdentifierB097IMD006LLO1
UDI-PublicB097IMD006LLO1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2023
Device Model Number40209-007
Device Lot Number877155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale
Patient Weight111 KG